# SDR DALA2023121110122

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0101248) MAIN CABIN FLOOR SUPPORT HAS CORROSION DAMAGE ON LBL 50 @ STA 947. REMOVED FLOOR SUPPORT FROM STA 947 TO 967, LBL 50 IAW B737 SRM 51-40-02. LOCATED AND DRILLED NEW FLOOR SUPPORT IAW B737 SRM 51-40-05.
